# SDR DALA2015032002267

- Difficulty date: March 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 64,059 hours, 16,026 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY: NR FOR ADDITIONAL INFORMATION 006-0001:5724-01010-04B/001, 00213.  COMPLETED AMDS CARD 5724-01010-06 BECAUSE OF CRACKED FASTENER HOLE.
